# SDR HNAA2025120100830

- Difficulty date: October 21, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 536,073 hours, 51,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSSION BTW SKIN AND STR20L AT BTW FR13-14.  REPAIRED IAW ETD 2025-145-931807
